# SDR AALA20100217TUL02

- Difficulty date: February 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 28,605 hours, 11,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT SCREW HOLE BELOW ENTRY FLOORBOARD FORWARD OF STATION 328.  INSTALLED NEW INTERCOSTAL PER SRM 51-00-00.
